# SDR 2008FA0000773

- Difficulty date: September 29, 2008
- Submitted: November 19, 2008
- Operation: General aviation
- Aircraft: N5307Q
- Make and model: Cessna 150L
- Aircraft serial: 15073207
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 65315
- Part serial: 3975025
- Condition: Cracked
- Location: Engine
- Part time: 1,081 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 CYLINDER FOUND CRACK AT BARREL BETWEEN COOLING FINS.  CRACK WAS APPROX 300 DEGREES AROUND CYLINDER CIRCUMFERENCE.  SYMPTOMS INCLUDED ROUGH RUNNING, LARGE OIL LEAK AND SMOKE.  CATASTROPHIC FAILURE WAS EMANATE AND WOULD HAVE CAUSED COMPLETE LOSS OF ENGINE POWER.  (K)
